# SDR AALA20131231002

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 83,554 hours, 13,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE MOUNTED NR 3 OVERWING SLIDE ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR LT SIDE FUSELAGE MOUNTED NR 3 OVERWING ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL.
